| Model Number |
1054260 |
| Medical Device Problem Codes |
Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A trilogy100 ventilator usa was returned to a third-party service center for service.There was no report of patient harm or injury associated with this event.The device was not reported to be in patient use at the time of service.During evaluation at the third-party service center, review of the device event log identified err_vpwrfail_oscilating_failure, indicating a u24 or u26 circuitry failure on the system board or cpu daughter board and loss of v power fail, as well as err_vpwrfail_failure related to the system pca-cpu daughter card v power fail circuit.The reported issue was confirmed during investigation.To address these conditions, the system board and central processing unit board assembly were replaced.In addition, several components were identified as physically damaged and/or missing and required replacement.These conditions were determined not to affect patient therapy.Following repair, the device successfully passed functional testing and met specification requirements.
Additional Manufacturer Narrative
The reported failure of system board and central processing unit board assembly is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.